Resolution blowups, spectral convergence and quasi-asymptotically conical spaces
Journées équations aux dérivées partielles (2006), article no. 8, 16 p.
DOI: 10.5802/jedp.35
Mazzeo, Rafe 1

1 Department of Mathematics, Stanford University, Stanford, CA 94305
@article{JEDP_2006____A8_0,
     author = {Mazzeo, Rafe},
     title = {Resolution blowups, spectral convergence  and quasi-asymptotically conical spaces},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {8},
     publisher = {Groupement de recherche 2434 du CNRS},
     year = {2006},
     doi = {10.5802/jedp.35},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/jedp.35/}
}
TY  - JOUR
AU  - Mazzeo, Rafe
TI  - Resolution blowups, spectral convergence  and quasi-asymptotically conical spaces
JO  - Journées équations aux dérivées partielles
PY  - 2006
DA  - 2006///
PB  - Groupement de recherche 2434 du CNRS
UR  - http://archive.numdam.org/articles/10.5802/jedp.35/
UR  - https://doi.org/10.5802/jedp.35
DO  - 10.5802/jedp.35
LA  - en
ID  - JEDP_2006____A8_0
ER  - 
%0 Journal Article
%A Mazzeo, Rafe
%T Resolution blowups, spectral convergence  and quasi-asymptotically conical spaces
%J Journées équations aux dérivées partielles
%D 2006
%I Groupement de recherche 2434 du CNRS
%U https://doi.org/10.5802/jedp.35
%R 10.5802/jedp.35
%G en
%F JEDP_2006____A8_0
Mazzeo, Rafe. Resolution blowups, spectral convergence  and quasi-asymptotically conical spaces. Journées équations aux dérivées partielles (2006), article  no. 8, 16 p. doi : 10.5802/jedp.35. http://archive.numdam.org/articles/10.5802/jedp.35/

[1] G. Carron, Cohomologie L 2 les variétés QALE, preprint (2005). arXiv:math.DG/0501290

[2] J. Cheeger, Spectral geometry of singular Riemannian spaces, J. Diff. Geo. 18 (1984) 575-657. | MR | Zbl

[3] J. Cheeger and T. Colding, On the structure of spaces with Ricci curvature bounded below, I, II and III, J. Diff. Geo.; I 46 No. 3 (1997) 406-480; II 54 No. 2 (2000) 13-36; III 54 No. 2 (2000) 37-74. | MR | Zbl

[4] A. Degeratu and R. Mazzeo, In preparation.

[5] Y. Ding, Heat kernels and Green’s functions on limit spaces, Comm. Anal. Geom. 10 No. 3 (2002) 475-514. | Zbl

[6] J. Gil and G. Mendoza Adjoints of elliptic cone operators, Amer. Jour. Math. 125 No. 2 (2003) 357–408. | MR | Zbl

[7] D. Joyce, Compact manifolds with special holonomy, Oxford University Press (2000). | MR | Zbl

[8] J. Lott, Collapsing and differential form Laplacian: the case of a singular limit space, arXiv:math.DG/0201289

[9] R. Mazzeo, Elliptic theory of differential edge operators I, Comm. PDE 16 No. 10 (1991) 1615-1664. | MR | Zbl

[10] P. McDonald, The Laplacian for spaces with cone-like singularities, Thesis, MIT (1990).

[11] R. Melrose, The Atiyah-Patodi-Singer index theorem, AK Peters, Wellesley (1993). | MR | Zbl

[12] R. Melrose, Pseudodifferential operators, corners and singular limits, Proceedings of the International Congress of Mathematicians, Vol. I, II (Kyoto, 1990), 217–234, Math. Soc. Japan, Tokyo, 1991. | MR | Zbl

[13] V. Nazaikinskii, A. Savin, B.-W. Schulze, B. Sternin, Elliptic theory on singular manifolds Diff and Int. Eqns. and their App., 7. Chapman & Hall, CRC, Boca Raton, FL, 2006. | MR | Zbl

[14] V. Nistor, Pseudodifferential operators on non-compact manifolds and analysis on polyhedral domains in Spectral geometry of manifolds with boundary and decomposition of manifolds Contemp. Math., 366, Amer. Math. Soc., Providence, RI, 2005, 307–328. | MR | Zbl

[15] J. Rowlett, Spectral geometry and asymptotically conic convergence, Thesis, Stanford (2006).

Cited by Sources: